Web of Science: 3 cites, Scopus: 3 cites, Google Scholar: cites
Operator valued BMO and commutators
Blasco de la Cruz, Oscar (Universitat de València. Departament de Matemàtiques)

Data: 2009
Resum: If E is a Banach space, b ∈ BMO(Rn, L(E) and T is a L(E)-valued Calderón-Zygmund type operator with operator-valued kernel k, we show the boundedness of the commutator Tb(f) = bT(f) − T(bf) on Lp(Rn,E) for 1 < p < ∞ whenever b and k verify some commuting properties. Some endpoint estimates are also provided.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Bounded mean oscillation ; Commutator ; Operator-valued singular integrals
Publicat a: Publicacions matemàtiques, V. 53 n. 1 (2009) p. 231-244, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/140677
DOI: 10.5565/PUBLMAT_53109_10


14 p, 159.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-10-15, darrera modificació el 2021-08-22



   Favorit i Compartir